Cookies?
Library Header Image
LSE Research Online LSE Library Services

Determination of the order of a Markov chain by Akaike's information criterion

Tong, Howell (1975) Determination of the order of a Markov chain by Akaike's information criterion. Journal of Applied Probability, 12 (3). pp. 488-497. ISSN 0021-9002

Full text not available from this repository.

Item Type: Article
Official URL: http://www.appliedprobability.org/ap.html
Additional Information: © 1975 Applied Probability Trust
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 08 Jul 2008 16:03
URL: http://eprints.lse.ac.uk/6609/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only